# SDR MALA964954

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Failed
- Location: Fire Panels
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3495 - ON CLIMB-OUT, LEFT ENGINE FIRE INDICATORS ILLUMINATED.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED CONNECTOR PLUGS FOR THE ANNUNCIATOR AND FIRE PANELS.  (X)
